Would love to hear some positive stories from people whom have tapered off benzos. Positive only please. Give me some hope. No horror stories! I need some encouragement!
Interested in more discussions like this? Go to the Addiction & Recovery group.
They may not have known many many years ago. True. But they have known for a very long time. The problem is that most don’t want to get involved in the tapering process. It can be very hard for some people and require a lot of their time getting patients through the process if done correctly. So they just leave you on. It was my idea to taper, which was when I was basically abandoned by my doctor.
Jump to this post
I am 65. Have taken 10mgs of zanex for 20yrs. The VA just quit prescribing benzos so they just stopped. No tapering NOTTA. I had a seizure. Really thought I was gonna die. Now it has been 5 months. My muscles.are twitching. I feel terrible. Feels like electricity flowing through my veins. The least sound makes me jump(never had a high startle response).HELP!
Are you covered by Medicare? If so, find a general practitioner outside of the VA, and get some help. Medicare honors prescriptions for Clonazepam for me via Medicare. Just my $.02…Hope you can get some assistance.
I’m outraged that the VA did that to you. I wish I could offer some helpful advice but I did want you to know that shouldn’t have happened to you or anyone. Good luck in your recovery.
You need to contact your congressman’s office. What they did to you is inhumane. We treat animals better than this. Get to a regular hospital or physchiatrist and tell them what happened.
Hi, @dryrun50 – just wanted to check in and see how you are doing? How is the muscle twitching you were experiencing?
Trying about a three month taper from 1.mg-2mg xanax daily for over 20 years. I am now at about .75mg split betwenn 2 doses a day morning and night gonna hold this for about three weeks and then try .5 split twice a day. Been at it for about six weeks. So far so good I do about 200-220 minutes of cardio per week and I think it is helping a lot because I am not noticing any ill effects so far.
So happy you’re doing well. Gives me hope!
Best of luck to you. You can do it
Started this week just a little over a quarter mg twice a day. Hold here about three weeks and then will do one quarter for a couple weeks and then do eighths for a few weeks and then the jump off. No ill effects at all so far.
Are you taking a liquid form? How to you break those tiny pills accurately?
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In